# SDR AALA201811219005

- Difficulty date: November 19, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 53,543 hours, 22,149 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR WENT OFF.  LAVATORY HAD NO SMOKE WHEN CHECKED BY MAINTENANCE OBSERVERS. REPLACED FORWARD LAVATORY SMOKE DETECTOR IAW AMM 25-40-11. OPS CHECKED GOOD.
